# SDR A6WA2013020500659

- Difficulty date: January 23, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 26,646 hours, 25,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 169-193
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE NOSE HYD COMPARTMENT, UPPER ACCUMULATOR FWD UPPER MOUNT BRACKET IS CRACKED.  REMOVED UNSERVICEABLE ACCUMULATOR FWD UPPER MOUNT BRACKET AND REPLACED WITH SERVICEABLE BRACKET IAW SRM 51-42-06 AND 51-42-21.
